# SDR SWIA200616818

- Difficulty date: July 2, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 24,619 hours, 35,755 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Coupling
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH AUTOFEATHER SWITCH ON, LEFT PROP SEEMED TO FEATHER.  TORQUE JUMPED FROM 25 PERCENT TO 75 PERCENT AND NP DROPPED TO APPROX 38 PERCENT.  CLEANED COUPLING ON LEFT TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECKS GOOD.  COULD NOT DUPLICATE DISCREPANCY.
